A novel power series method for solving second order partial differential equations


Creative Commons License

Kurulay M. , Bayram M.

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.2, pp.268-277, 2009 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 2
  • Publication Date: 2009
  • Title of Journal : EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS
  • Page Numbers: pp.268-277
  • Keywords: Second order partial differential equations, Power Series